Join the 'Climara' group to help and get support from people like you.
We found 45 questions associated with the 'Climara' topic.
Posted 28 Apr 2017 by • 1 answer
Posted 11 Dec 2016 by • 0 answers
Do I need to wean off the Climara patch slowly or can I suspend wearing it immediately. What are the potential side effects of stopping it's use?
Posted 30 Apr 2016 by • 0 answers
I'm having break through bleeding and can't get to my doctor for another week. This has happened sporadically but lately it has lasted for almost a week, stopped for a week, and has now started again. I think I should stop using the patch altogether but I'm leaving town for a week ...
Posted 15 Aug 2015 by • 1 answer
... treat this
Posted 8 May 2015 by • 2 answers
I have been taking Climara pro for two months now and actually feel pretty good. No hot flashes, no?
Posted 3 Oct 2014 by • 1 answer
... headaches, but I am having periods every two weeks. Also, as I exercise a lot and sweat, the patch is needing to be replaced every 4 to 5 days. I had no periods for a year prior to starting Climara and was wondering if frequent periods are common with this drug. Also, the manufacturer should ...
Posted 3 Jun 2014 by • 1 answer
... seeing results at least releif. Applied patch two its been 7 days since applying the first
Posted 4 Dec 2013 by • 1 answer
Sometimes I forget to change it. Is there any harm? I use a tegaderm patch to keep it in place is that ok?
Posted 22 Dec 2013 by • 1 answer
Climara - Can you wear the patch on your legs or arms? Ive tried the bikini area and the buttock and
Posted 4 Sep 2013 by • 1 answer
... they dont stay for more than a day or so. I have followed the directions and still dont stick
Posted 17 May 2012 by • 1 answer
I have suddenly gained alot of weight around my middle. This has happened since I started on Vivelle and am thinking of switching to Climara. Will this help?
Posted 5 Jun 2013 by • 1 answer
Posted 14 Nov 2012 by • 1 answer
... sticks to my underwear. How do I remove the glue?
Posted 18 Aug 2012 by • 1 answer
I'm 46 years old and haven't have a period for 7 months with many signs of menopause. My doctor did blood work to confirm it. I'm on Climara for side effects of menopause and it has worked, but now the spotting has me concerned.
Posted 29 Jun 2012 by • 2 answers
... of mixed opinions from my primary care dr. and my gyn. I am now having hot flashes just about every hour and my skin is now extremely dry. Does anyone who has had these same issues have any suggestions? Thanks
Related Condition Support Groups
Climara Patient Information at Drugs.com
- Climara Information for Consumers
- Climara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Climara (detailed)